Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i2.40
pages 38-47

Investigation of the Effect of Transitive Edges on the Optimality of Some Algorithms for Parallel Ordering

Valentina A. Turchina
Oles Honchar Dnepropetrovsk National University
Natalya K. Fedorenko
Oles Honchar Dnepropetrovsk National University

ABSTRAKT

The effect of the transitive edges on the optimality of parallel ordering constructed by the algorithm based on the lexicographical principle is considerd. The sufficient condition under which the transitive edges will not affect the optimal solutions, obtained with this algorithm, is proposed. The class of graphs, giving the nonbranching arithmetic expressions is investigated, and it is proved that for these graphs the existence of transitive edges also will not affect the optimality of the solution, obtained by the algorithm.

REFERENZEN

  1. Coffman E.G. Jr., Graham R.L., Optimal scheduling for two-processor systems.

  2. Fujii M., Kasami Т., Ninomiya K., Optimal sequencing of two equivalent processors.

  3. Burdyuk V.Ya, Turchina V.A., Algorithms for parallel ordering.


Articles with similar content:

Investigation of Consistency of Estimates of Parameters of the Gibbs Distribution Obtained by the Least Square Method
Journal of Automation and Information Sciences, Vol.45, 2013, issue 10
Alexander S. Samosonok
OPTIMIZATION OF HEAT TRANSFER IN SOLAR COLLECTORS
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2009, issue
V. P. Motulevich
On an Approach Scheme in Nonstationary Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Alexey A. Chikriy, Kirill A. Chikriy, Iryna Iu. Kryvonos
Forming the Portfolio of Securities in View of Risk as a Problem of Parametric Optimization of Bundle of Trajectories
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Peter I. Verchenko, Fedor G. Garashchenko, Andrey P. Verchenko
Sufficient Optimality Conditions for Stochastic Dynamical Systems of Random Structure with Markovian Switchings
Journal of Automation and Information Sciences, Vol.48, 2016, issue 6
Taras O. Lukashiv, Igor V. Malyk